# SDR I5PA2020111988801

- Difficulty date: November 19, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25441
- Aircraft time: 73,139 hours, 23,690 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080406
- Part serial: RTA4B16139
- Condition: Faulty
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY, WX RADAR DID NOT SHOW PROPER IMAGE, VERY WEAK WITH MAX GAIN.  CORRECTIVE ACTION: REMOVED AND REPLACED WXR RT, IAW AMM 34-43-01.  OPERATIONS CHECK OK.
